# SDR FDEA200907312856

- Difficulty date: July 31, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Rack
- Condition: Cracked
- Location: Battery Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT, BATTERY RACK, INBD RAIL CRACKED, FR16A - FR16A.  REPLACED BATTERY RACK SUPPORT RAIL IAW SRM 51-72-10;  REF DWG A92420535.  REINSTALLED 3 A/C BATTERIES PER AMM 24-31-11-4.  OPS CHECK GOOD PER AMM 24-31-00-5.
